RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Frolenkov Dmitry Andreevich

Statistics Math-Net.Ru
in MathSciNet: 11
in zbMATH: 8
in Web of Science: 10
in Scopus: 11
Candidate of physico-mathematical sciences
E-mail:
Keywords: automorphic L-functions, convolution formulae.

Subject:

Analytic number theory. Automorphic functions. Kloosterman sums. $L$-functions. Continued fractions.


http://www.mathnet.ru/eng/person56684
http://scholar.google.com/citations?user=wdFR2zQAAAAJ&hl=en
http://zbmath.org/authors/?q=ai:frolenkov.dmitrii-a|frolenkov.dmitriy-a
http://www.ams.org/mathscinet/search/author.html?return=viewitems&mrauthid=979937
http://elibrary.ru/author_items.asp?spin=7791-1256
http://orcid.org/0000-0001-6094-7923
http://www.researcherid.com/rid/L-5552-2015
http://www.scopus.com/authid/detail.url?authorId=55180392900

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2017
1. Olga Balkanova, Dmitry Frolenkov, “New error term for the fourth moment of automorphic $L$-functions”, J. Number Theory, 173 (2017), 293–303  mathnet  crossref  mathscinet  zmath  isi  scopus
2. V. A. Bykovskii, D. A. Frolenkov, “Asymptotic formulae for the second moments of $L$-series of holomorphic cusp forms on the critical line”, Izv. Math., 81:2 (2017), 239–268  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
3. O. G. Balkanova, D. Frolenkov, “A note on the binary additive divisor problem”, (To be announced), On the occasion of the 80th anniversary of the birth of Professor Anatolii Alekseevich Karatsuba, Tr. Mat. Inst. Steklova, 299, MAIK Nauka/Interperiodica, Moscow, 2017 (to appear)  mathnet
4. V. A. Bykovskii, D. A. Frolenkov, “The average length of finite continued fractions with fixed denominator”, Sb. Math., 208:5 (2017), 644–683  mathnet  crossref  crossref  mathscinet  isi  elib  scopus
5. Olga Balkanova, Dmitry Frolenkov, “Non-vanishing of automorphic $L$-functions of prime power level”, 2017, 1–25, arXiv: 1605.02434  mathnet  crossref  scopus

   2016
6. Olga G. Balkanova, Dmitry A. Frolenkov, “A uniform asymptotic formula for the second moment of primitive $L$-functions on the critical line”, Proc. Steklov Inst. Math., 294 (2016), 13–46  mathnet  crossref  crossref  mathscinet  isi (cited: 1)  elib  elib  scopus

   2015
7. V. A. Bykovskii, D. A. Frolenkov, “Some integral representations of hypergeometric function”, FEMJ, 15:1 (2015), 38–40  mathnet  elib
8. D. A. Frolenkov, “On the uniform bounds on hypergeometric function”, Dal'nevost. Mat. Zh., 15:2 (2015), 289–298  mathnet  elib
9. V. A. Bykovskii, D. A. Frolenkov, “On the second moment of L-series of holomorphic cusp forms on the critical line”, Dokl. Math., 92:1 (2015), 417–420  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib  elib  scopus
10. V. A. Bykovskii, D. A. Frolenkov, “Asymptotic formula for the convolution of a generalized divisor function”, Dokl. Math., 92:3 (2015), 670–673  mathnet  crossref  crossref  isi (cited: 1)  elib  scopus (cited: 1)

   2014
11. I. D. Kan, D. A. Frolenkov, “A strengthening of a theorem of Bourgain and Kontorovich”, Izv. Math., 78:2 (2014), 293–353  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 2)
12. D. A. Frolenkov, I. D. Kan, “A strengthening of a theorem of Bourgain–Kontorovich II”, Moscow J. Combin. Number Theory, 4:1 (2014), 78–117  mathnet  mathscinet  zmath

   2013
13. D. A. Frolenkov, K. Soundararajan, “A generalization of the Pólya–Vinogradov inequality”, Ramanujan J., 31:3 (2013), 271–279  mathnet  crossref  mathscinet (cited: 2)  zmath  isi (cited: 3)  scopus (cited: 3)

   2012
14. D. A. Frolenkov, “The mean value of Frobenius numbers with three arguments”, Izv. Math., 76:4 (2012), 760–819  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 3)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 2)
15. D. A. Frolenkov, “Asymptotic behaviour of the first moment of the number of steps in the by-excess and by-deficiency Euclidean algorithms”, Sb. Math., 203:2 (2012), 288–305  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)

   2011
16. D. A. Frolenkov, “A numerically explicit version of the Pólya-Vinogradov inequality”, Mosc. J. Comb. Number Theory, 1:3 (2011), 25–41  mathscinet (cited: 2)  zmath  elib

Presentations in Math-Net.Ru
1. О спектральной тригонометрической сумме
D. Frolenkov
Contemporary Problems in Number Theory
November 16, 2017 12:45
2. Non-vanishing of automorphic $L$-functions of prime power level (joint papers with O.G. Balkanova)
D. Frolenkov
А.A.Karatsuba's 80th Birthday Conference in Number Theory and Applications
May 22, 2017 11:40   
3. A strengthening of Porter's result
D. A. Frolenkov
Conference to the Memory of Anatoly Alekseevitch Karatsuba on Number theory and Applications
January 28, 2016 15:30   
4. Улучшение теоремы Портера о средней длине цепных дробей с фиксированным знаменателем
D. A. Frolenkov
Contemporary Problems in Number Theory
September 24, 2015 12:45
5. Zaremba conjecture
D. A. Frolenkov
Colloquium of the Steklov Mathematical Institute of Russian Academy of Sciences
February 28, 2013 16:00   
6. О новых результатах в гипотезе Зарембы
D. A. Frolenkov
Seminar of the Department of Algebra and of the Department of Algebraic Geometry (Shafarevich Seminar)
February 19, 2013 15:00
7. Гипотеза Зарембы
D. A. Frolenkov
Contemporary Problems in Number Theory
February 14, 2013 12:45
8. О современных результатах, связанных с неравенством Пойа–Виноградова
D. A. Frolenkov
Moscow Seminar on the Number Theory
October 14, 2011 18:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2017